Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LAVYSGIRL

DOUBLING THE DOSAGE

Recommended Posts

I have been taking 40 mg for the first 2 weeks of my 5 month course. I have sensitive skin so my derm suggested weaning myself on and today I go up tp 80...I have already had the most horrible IB (I sure hope that was what this was!!!) I just want to know if this is going to happen again after I start taking more of this stuff.

Share this post


Link to post
Share on other sites

No, and why all the rush. Especially with sensitive skin 40 mg can be more then enough, I'd suggest waiting another month, or two even.

Share this post


Link to post
Share on other sites

This was my derms idea...not mine. I am already dry and itchy like the Sahara desert on 40!! Honestly, I am kind of freaked out. The doage is 80 for 3 days then 40 for 2...alternating.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×